# SDR ORJA9749

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Part number: 788052
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A-CHECK INSPECTION, FOUND NR 2 ENGINE EXHAUST CONE MISSING.  THRUST REVERSER HAS HOLE APPROXIMATELY TWO INCHES BY TWO INCHES IN SOUND SUPPRESSION AT THREE O'CLOCK POSITION.  SUSTAINED SHEET METAL DAMAGE TO ATTACH AREA.  REPLACED THE NR 2 ONLINE EXHAUST CONE AND DAMAGED THRUST REVERSER ASSEMBLY.  NO FLIGHT CREW DISCREPANCIES OR ABNORMAL CONDITION NOTED.  REVERSER ASSY P/N 5938050503 (M)
